# SDR HYIA20181003003

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 29,756 hours, 36,390 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 082255046
- Condition: Corroded
- Location: Rt Wing
- Part time: 29,756 hours, 36,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS FOUND ON THE RIGHT HAND UPPER AFT WING FITTING (P/N: 0822550-46) THIS CORROSION MEASURED 1.612 INCHES LONG, .434 INCHES WIDE, AND .025 INCHES DEEP. THIS FITTING WILL BE REPLACED WITH A FACTORY NEW PART.
